# SDR 2021FA0000392

- Difficulty date: June 30, 2021
- Submitted: December 13, 2021
- Operation: General aviation
- Aircraft: N946WT
- Make and model: Hawbee 4000
- Aircraft serial: 258347
- Aircraft time: 10,725 hours, 7,144 cycles
- System (JASC): 2434 · DC Generator-Alternator
- Part: None
- Part number: 23080005
- Part serial: 6562
- Condition: Worn
- Location: Right Engine
- Part time: 10,725 hours, 7,144 cycles
- Component: Starter Generat, Textron, NA
- Component part number: 23080005
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTS THE RIGHT HAND STARTER GENERATOR HAS SMOKE COMING FROM IT DURING START UP. COMPLIED WITH R&R OF AIRCRAFT STARTER GENERATOR. OPS TEST OK, AIRCRAFT OK FOR RTS.
